I have stomach issues since july with no relief, I now have fever and diarrhea?
I’m a 30 year old woman who currently takes the mini pill, 40 mg slow release prilosec, probiotics, digestive enzymes and DGL. I have had stomach issues since july with no relief. As of today I have had a low grade fever of 100.3 and diarrhea for two days an I’m shaky and light headed and weak. I’m wondering time should seek medical attention?
Hi and welcome to question doctors.com
This seems to be a gastroenteritis..
Drink plenty of water..
You may take metronidazole for 5 days …if the fever and diarrhea did not go after 2 days then you need to see your GIT specialist ..
These symptoms may be due to the effect of the hormonal pills that you have been taking. This can damage your gut mucosa to some extent. You should consult a gastroenterologist and get a abdominal scan done. Having fever and diarrhoea is indicative of a gut infection and should be treated by appropriate antibiotics.
YOU SEEM TO HAVE A IRRITABLE BOWEL SYNDROME FOR LONG TIME NOW. SUCH BOWELS ARE VERY PRONE FOR INFECTIONS. RIGHT NOW,YOU DO HAVE INFECTION. START ON ANTIBIOTICS,EAT BLAND ,NON-SPICY DIET. AVOID MILK,OILS AND JUNK FOOD. PRO-BIOTIC RICH FOOD LIKE CURDS,SKIMMED MILK WILL BE HELPFUL.
light headedness and weakness are occuring due to a low immunity. you have to take multivitamins to boost up the immunity. Having diarrhoea and fever are an indication of diarrhoea. E coli , vibrio cholerae are the ones that need to be more worried about. Food and water hygiene is the most important factor. drink plenty of water,maintain hydration